Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Unprotected sex, light vaginal bleeding. Taken many ipill's. Causes for bleeding?

Hi ! I had taken ipill number of times in a month and now i find vaginal bleeding . It is very less and light but the bleeding increases for some time after sex. I had sex without protection just 2 weeks ago and had taken ipill. I am worried about the bleeding that is continuing . At times it is very less. and is happening since last week. I had taken about 5 to 6 ipills since June to till date. Please let me know what might be the reason and when will it stop.
Asked On : Tue, 24 Jul 2012
Answers:  0 Views:  16 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor